How to upkeep skin after Accutane?

I am on Accutane right now and my skin texture, color and acne looks amazing because of the rapid cell turnover. But when I shortly discontinue, my skin and lips become dull, uneven in color and have a horrible texture. How will I be able to keep my skin texture and color refreshed after I finish my 6 months of Accutane? It sucks that I can't take the medicine forever.

Doctor Answers 1

Glowing skin after accutane

Accutane does make skin look beautiful, doesn't it?  Once you have finished your course, I recommend a chemical exfoliant cleanser and/or toner with glycolic or salicylic acid.  This will help keep your skin cells turning over fast.  These are again and again shown to help with the tone and texture of the skin.  Don't forget your sunscreen with these - wear daily!

Miami Dermatologic Surgeon
5.0 out of 5 stars 7 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.